Metrics

From
A Shortened Recurrence Relation for Bernoulli Numbers by F. M. S. Lima Turkish Journal of Analysis and Number Theory. 2018, 6(2), 49-51 doi:10.12691/tjant-6-2-3
Views
5732
Html 5139
Abstract 593
01 May 2018 (publication date) through 04 December 2021 *
12.67 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2402
PDF726
Epub656
XML660
PPT0
Figures198
Tables162
Export: 2034
RIS621
BibTex778
Endnote635
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com